The generalized Clairaut differential equation

Vladimír Doležal; Jaromír Hroník

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 3, page 254-260
  • ISSN: 0528-2195

How to cite


Doležal, Vladimír, and Hroník, Jaromír. "O zobecněné Clairautově diferenciální rovnici." Časopis pro pěstování matematiky 091.3 (1966): 254-260. <>.

author = {Doležal, Vladimír, Hroník, Jaromír},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {cze},
number = {3},
pages = {254-260},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O zobecněné Clairautově diferenciální rovnici},
url = {},
volume = {091},
year = {1966},

AU - Doležal, Vladimír
AU - Hroník, Jaromír
TI - O zobecněné Clairautově diferenciální rovnici
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 3
SP - 254
EP - 260
LA - cze
KW - ordinary differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.